| Model Number |
EU2100X15B |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : third party service.
Event or Problem Description
A ventilator was returned to a third-party service center for service.There was no harm or injury reported.During the evaluation of the device at the service center, a "service required" code was found in the ventilator's downloaded error log.The device's oxygen blending module board was replaced to address the issue.Additionally, the air inlet filter was replaced which was not related to the malfunction/issue.